# SDR EOO2003F00003

- Difficulty date: September 13, 2003
- Submitted: October 8, 2003
- Operation: General aviation
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Part number: 23065121
- Condition: Seized
- Location: Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF AN ERRATIC GOV.  FOUND THROTTLE SHAFT SEIZED.  REPLACED UNIT.
